# SDR DL72S972132

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 657278831
- Condition: Hole
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN LEFT L/E SKIN ON LOWER RUDDER.  REPAIRED PER SRM 55-40-3.
